# SDR MWEA00638

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: 5912285509
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - NO RECORD OF PREVIOUS REPAIR INSTALLED ON WINDOW BELT INNER DOUBLER AT STATION 1250 ABOVE LONGERON 15 LEFT.  INSTALLED NEW RETAINER RING.  (M)
